Centre de diffusion de revues académiques mathématiques

 
 
 
 

Séminaire de Théorie spectrale et géométrie (Grenoble)

Table des matières de ce volume | Article précédent | Article suivant
Bruno Colbois
Le spectre du laplacien agissant sur les $p-$formes différentielles
Séminaire de Théorie spectrale et géométrie (Grenoble), 14 (1995-1996), p. 25-37, doi: 10.5802/tsg.164
Article PDF | Analyses MR 1721301 | Zbl 0886.58113

Bibliographie

[AC95] ANNÉ C., COLBOIS B. - Spectre du laplacien agissant sur les p-formes différentielles et écrasement d'anses, Math. Ann. 303 ( 1995), 545-573.  MR 1355003 |  Zbl 0909.58054
[BBG85] BÉRARD P., BESSON G., GALLOT S. - Sur une inégalité isopérimétrique qui généralise celle de Paul Lévy-Gromov, Invent. Math. 80 ( 1985). 295-308.  MR 788412 |  Zbl 0571.53027
[BGM71] BERGER M., GAUDUCHON P., MAZET E. - Le spectre d'une variété riemannienne, Springer-Verlag, 1971.  MR 282313 |  Zbl 0223.53034
[Br86] BROOKS R. - The spectral geometry of a tower of covering, J. Differential Geom. 23 ( 1986), 97-107. Article |  MR 840402 |  Zbl 0576.58033
[BT86] BOTT R., TU L. - Differential forms inalgebraic topology, Springer-Verlag, 1986.  Zbl 0496.55001
[Bu82] BUSER P. - A note on the isoperimetric constant, Ann. Sci. École Norm. Sup.Paris 15 ( 1982), 213-230. Numdam |  MR 683635 |  Zbl 0501.53030
[CC96] COLBOIS B., COURTOIS G. - En préparation, 1996.
[CC90] COLBOIS B., COURTOIS G. - A note on the first non-zero eigenvalue of the Laplacien acting on p-forms, Manuscripts Math. ( 1990), 143-160.  MR 1063223 |  Zbl 0709.53031
[CD94] COLBOIS B., DODZIUK J. - Riemannian metrics with large λ1, Proc. Amer. Math. Soc. 122 n° 3 ( 1994), 905-906.  MR 1213857 |  Zbl 0820.58056
[Cg75] CHENG S.Y. - Eigenvalues comparison theorems and its geometric application, Math. Z. 143 ( 1975), 289-297.  MR 378001 |  Zbl 0329.53035
[Cr68] CHEEGER J. - The relation between the Laplacian and the diameter for manifolds of non-negative curvature, Archiv. der Math. XLX ( 1968), 558-560.  MR 238227 |  Zbl 0177.50201
[Cr70] CHEEGER J. - A lower bound for the smallest eigenvalue of the Laplacian, "Problem in AnaJysis" Princeton Univ. Press ( 1970), 195-199.  MR 402831 |  Zbl 0212.44903
[CE75] CHEEGER J., EBIN D. - Comparison theorem in Riemannian geometry, "North-Holland" Publ. Amsterdam, 1975.  MR 2394158 |  Zbl 0309.53035
[CZ95] CHENG X., ZHOU D. - First eigenvalue estimate on Riemannian manifolds, Hokkaïdo Mathematical Journal 24 ( 1995), 453-472.  MR 1357026 |  Zbl 0843.58123
[Fo95] FORMAN R. - Spectral sequences and adiabatic limits, Commun Math. Phys. 168( 1995), 57-116. Article |  MR 1324391 |  Zbl 0827.58001
[Fu90] FUKAYA K. - Hausdorff convergence of Riemannian manifolds and its applications, recent topics in differential and analytic geometry, (T.Ochiai ed.) Adv. Stud. Pure Math., Kinohuniya, Tokyo 18 ( 1990),.  MR 1145256 |  Zbl 0754.53004
[Fu87] FUKAYA K. - Collapsing Riemannian manifolds to one of lower dimension, J. Differential Geom. 25 ( 1987). 517-547. Article |  MR 873459 |  Zbl 0589.58034
[Fu89] FUKAYA K. - Collapsing Riemannian manifolds to one of lower dimension II, J. Math. Soc. Japan 41 ( 1989), 333-356. Article |  MR 984756 |  Zbl 0703.53042
[Gr80] GROMOV M. - Paul Lévy's isoperimetric inequality, Prépublication IHES, 1980.
[GLP80] GROMOV M., LAFONTAINE J.,PANSU P. - Structure métrique pour les variétés riemanniennes, Cedic-Fernand Nathan, 1980.  Zbl 0509.53034
[GP95] GENTILE G., PAGLIARA V. - Riemannian metrics with large fust eigenvalue on forms of degree p, Proc. Amer. Math. Soc. 123 ( 1995). 3855-3856.  MR 1277111 |  Zbl 0848.53022
[He70] HERSCH J. - Quatre propriétés isopérimétriques des membranes sphériques, C. R. Acad. Sci. Paris ( 1970), 1645-1648.  MR 292357 |  Zbl 0224.73083
[HK78] HEINTZE E., KARCHER H. - A general comparison theorem with applications to volume estimates for submanifolds, Ann. Sci. École Norm. Sup. Paris 11 ( 1978), 451-470. Numdam |  MR 533065 |  Zbl 0416.53027
[Li58] LICHNEROWICZ A. - Géométrie des groupes de transformations, Dunod, 1958.  MR 124009 |  Zbl 0096.16001
[Lo95] LOHKAMP I. - Discontinuity of geometric expansions, Preprint, 1995.  Zbl 0857.58041
[Mu80] MUTO H. - The first eigenvalue of the Laplacian on even dimensional spheres, Tohoku Math. Journal 32 ( 1980), 427-432. Article |  MR 590038 |  Zbl 0427.53020
[Pa83] PANSU P. - Effondrement des variétés riemanniennes, Sem. Bourbaki, 618, 1983-84. Numdam |  Zbl 0551.53020
[Ur79] URAKAWA H. - On the least eigenvalue of the Laplacian for compact group manifolds, J. Math. Soc. Japan 31 ( 1979). 209-226. Article |  MR 519046 |  Zbl 0402.58012
[Wa83] WARNER F. - Foundation of differentiable manifolds and Lie groups, Springer-Verlag, 1983.  MR 722297 |  Zbl 0516.58001
[YY80] YANG P., YAU S.T. - Eigenvalues of the Laplacian of compact Riemann surfaces and minimal submanifolds, Ann. Scuola Norm. Sup. Pisa 7 ( 1980), 55-63. Numdam |  MR 577325 |  Zbl 0446.58017
Copyright Cellule MathDoc 2017 | Crédit | Plan du site